MathSciNet Relay Station
MathSciNet bibliographic data
MR2485420 39A11 (37J05 39A12 39A70)
Bohner, Martin; Došlý, Ondřej; Kratz, Werner Sturmian and spectral theory for discrete symplectic systems. Trans. Amer. Math. Soc. 361 (2009), no. 6, 3109–3123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement